# SDR AALA201609269006

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 30,170 hours, 4,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 23b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT MOUNTED ON SEAT 23B BROKEN. REPLACED EMERGENCY LIGHT AT SEAT 23B AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-00.
